zbMATH — the first resource for mathematics

Periodic solutions of dynamical systems with Newtonian type potentials. (English) Zbl 0632.34038
Periodic solutions of Hamiltonian systems and related topics, Proc. NATO Adv. Res. Workshop, Il Ciocco/Italy 1986, NATO ASI Ser., Ser. C 209, 111-115 (1987).
[For the entire collection see Zbl 0621.00013.]
Periodic solutions of some singular dynamical systems are sought, under assumptions which include the case of Newtonian potential generated by a mass concentrated in a point. A result concerning solutions of minimal period is also given.

34C25 Periodic solutions to ordinary differential equations
37-XX Dynamical systems and ergodic theory
Zbl 0621.00013